Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26927
Title: Sequences of Willmore surfaces
Authors: Leschke, K
Pedit, F
Pedit, F
First Published: May-2008
Citation: MATHEMATISCHE ZEITSCHRIFT, 2008, 259 (1), pp. 113-122
DOI Link: 10.1007/s00209-007-0214-4
ISSN: 0025-5874
eISSN: 1432-1823
Links: http://hdl.handle.net/2381/26927
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.